# SDR SWAA2012072606191

- Difficulty date: July 16, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 29,048 hours, 16,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 43A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-ANGLE CORRODED AT BS 492, STR 26R.  REPAIRED Z-ANGLE IAW SRM & DWG.
